4
Doctor Answers And General Comments : (both members and visitors can post)

avatar
4 Comment threads
0 Thread replies
1 Followers
 
Most reacted comment
Hottest comment thread
4 Comment authors
mrsshalini14docc4youDr MahaveerDr.Ayman darrag Recent comment authors
  Subscribe  
Notify of
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors.com
This might be a recurrent case of cellulitis that may be due to incomplete antibiotic treatment course…
You should take her to her doctor again ASAP to start her a suitable antibiotic to help treating this without complications…
You need to give her the full prescribed course of antibiotic so it will not return…

Dr Mahaveer
Member
Dr Mahaveer

hi
it seems that the cellulitis was incompletely treated / cured. restart the course of antibiotics,preferably broad spectrum antibiotics. do not apply anything hot / warm.
ice packs will help.

adding fibrinolytic medicnes will help lowering the swelling.
thanks

shw12
Member
shw12

HI
THESE MAY BE DUE TO USE OF ANTIBIOTICS AND MAY NOT BE A CELLULITIS. INCREASE IN BODY HEAT DUE TO USE OF ANTIBIOTICS DOES CAUSE BLISTERS SOMETIMES. JUST CHECK IF THE LOCAL TEMPERATURE IS RAISED. IF ITS NOT,THEN ITS NOT CELLULITIS.
IT MAY BE ALLERGIC REACTION. GIVE HER ANTI HISTAMINIC TABLETS

mrsshalini14
Member
mrsshalini14

hello there
it does seem to be a recurring cellullitis. it should not happen though,so early. it indicates either an incomplete treatment or a low immunity. give plenty of fruits,protein rich diet,green leafy vegetables to boost up the immunity. start higher antibiotics